MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT; FEMALE CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT; FEMALE CATHETER KIT
Model Number 0035380
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter in the female straight catheter kit was very loose inside of cap.Catheter used to be held in place inside cap which would allow it to be pulled forward but would prevent it from sliding back in tube or falling out.Stated that the danger was that the catheter could be advanced to far forward into the urethra and become difficult to remove.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "inlet port of the cap / catheter (fr.) thickness out of specification".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "open package and remove plastic wallet.Open plastic wallet and don gloves.Pull catheter out of tube to desired length.Lay tube in sterile field.Open lubricant and lubricate catheter.Open swab packet.Cleanse vaginal area.Proceed with catheterization.Pull catheter out of top; tighten cover and depress blue spout.Fill out label, place on centrifuge tube.Send to lab in normal manner.Important: use plastic wallet as sterile field.Pull catheter out of centrifuge tube to the proper length immediately after donning gloves.Note: if urine does not flow freely into the tube, the cap may need to be loosened slightly." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the device was not returned.

Brand Name
DAVOL® FEMALE CATH KIT
Common Device Name
FEMALE CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16584468
Report Number1018233-2023-01922
Device Sequence Number4697393
Product Code FFH
UDI-Device Identifier00801741045820
UDI-Public(01)00801741045820
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number0035380
Device Catalogue Number0035380
Device Lot NumberNGGS1335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown